# SDR AGQA065676

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer Control
- Part number: 369H64255
- Condition: Inoperative
- Location: Cockpit Lights
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIMMER CONTROL IS INOPERABLE, LIGHTS WILL NOT DIM.
